MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0500
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the internal battery doesn't work and the pump does not work detached by the main line".No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint that the "internal battery doesn't work and the pump does not work detached by the main line" is not able to be confirmed.No part was returned to teleflex chelmsford for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Iabp users and servicers must follow the operating instructions manual for recommendations on usage, charging, maintenance and storage of the batteries.If battery maintenance is not performed per the iabp operating instructions manual, the battery may not provide the expected minimum run time of operating power.

Brand Name
AUTOCAT2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18949875
Report Number3010532612-2024-00247
Device Sequence Number7078290
Product Code DSP
UDI-Device Identifier30801902051715
UDI-Public30801902051715
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0500
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown